Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
International Access
Global Shipping Options Available
  Our Catalog   Allergy, Sinus & Asthma

Basic Care Allergy, Fexofenadine Hydrochloride Tablets, 180 mg, 30 Count


Basic Care Allergy, Fexofenadine Hydrochloride Tablets, 180 mg, 30 Count by Basic Care at HQ Health Blogs. MPN: 57139. Hurry! Limited time offer. Offer valid only while supplies last. Basic Care Allergy, Fexofenadine Hydrochloride Tablets, 180 mg, 30 count. Uses: temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.Compare to Allegra Allergy Tablets active ingredient. Original Prescription Strength. Relief of: Sneezing; Runny Nose; Itchy, Watery Eyes; Itchy Nose or Throat. Indoor & Outdoor Allergies. Non-Drowsy.


Product Description & Reviews

Basic Care Allergy, Fexofenadine Hydrochloride Tablets, 180 mg, 30 count. Uses: temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.Compare to Allegra Allergy Tablets active ingredient. Original Prescription Strength. Relief of: Sneezing; Runny Nose; Itchy, Watery Eyes; Itchy Nose or Throat. Indoor & Outdoor Allergies. Non-Drowsy.

Features & Highlights

  • Compare to Allegra Allergy Tablets active ingredient
  • Original Prescription Strength
  • Relief of: Sneezing; Runny Nose; Itchy, Watery Eyes; Itchy Nose or Throat
  • Indoor & Outdoor Allergies
  • Non-Drowsy

Additional Information

Manufacturer:Perrigo Company - Basic Care
Brand:Basic Care
Model:57139
Part Number:57139
Publisher:Perrigo Company - Basic Care
Studio:Perrigo Company - Basic Care
MPN:57139
UPC:370030114665
EAN:0370030114665
Item Size:3.56 x 3.81 x 3.81 inches
Package Weight:0.1 pounds
Package Size:3.6 x 1.7 x 1.7 inches

Basic Care Allergy, Fexofenadine Hydrochloride Tablets, 180 mg, 30 Count by Basic Care

Buy Now:
Basic Care Allergy, Fexofenadine Hydrochloride Tablets, 180 mg, 30 Count

Brand: Basic Care
4.9 out of 5 stars with 141 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$11.94


Quantity:  

 


 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by Basic Care, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


Cooling Eye Mask For Puffy Eyes | Treats Allergies, Sinuses, Headaches, Baggy Eyes, Seasonal Allergic Conjunctivitis | Easy To Put Into Freezer And Stays Cold Long
By MediViz
ean: 0700038489388,
TREATS DARK CIRCLES AND UNWANTED PUFFY EYES Dark Circles & Puffy Eyes are not liked by anyone. Studies have shown that cold eye masks and compresses will help in the treatment of both over time. Also, the MediViz Cold Eye Mask helps when dealing with headaches or migraines. NO MORE IRRITATING ITCHY EYES CAUSED BY ALLERGIES. Allergens and Allergy Season can be a real pain in eye! Allergic Conjunctivitis is irritating and very uncomfortable. The Mediviz Cold Eye Compress helps decrease that

Allegra Children's 12 Hour Allergy Relief Berry, 4 Ounce Bottle, Long-Lasting Fast-Acting Allergy Relief for Children Ages 2 and Up, Liquid Antihistamine
By Allegra
mpn: CHATTEM531277, ean: 0041167424445,
Health and Personal CareALLEGRA FOR CHILDREN: For kids age 6 and up; quick relief from allergy symptoms, lasting up to 12 hours. These tablets melt on the tongue so they're easy for children to take, making it easy for parents to help their kid feel better & get back to play.. INDOOR & OUTDOOR ALLERGIES: Allegra relieves allergy symptoms caused by both outdoor & indoor allergens. Turn to Allegra for fast, effective and safe relief from allergy symptoms such as sneezing, runny nose & watery eyes

Naphcon-A Eye Allergy Relief Eye Drops, 5ml (0.16 floz), 2-Pack
By Alcon Laboratories, Inc
.

Children's Claritin Chewables Tablets, Grape (50 ct.)
By Claritin
mpn: 80981-10, ean: 3085349277075,
Great Tasting Chewable claritin tabletsGreat Tasting. Tastes better than syrups.

Flonase Allergy Relief Nasal Spray, 120 Count (Pack of 3)
By Flonase
mpn: B072MBK9XD,
Once-daily FLONASE provides 24-hour relief, and is the first OTC nasal spray indicated to relieve both nasal congestion and itchy, watery eyes, sneezing, itchy and runny nose.Outperforms a leading allergy pill , Non jittery, non drowsy formula. Contains the #1 most prescribed allergy medicine. Full prescription strength without a prescription. Offers 24hour relief of both nose and eye related allergy symptoms. Helps block 6 allergic substances. Most allergy pills block just one.

Chlorpheniramine Maleate Extended Release, 12 Mg , 60 Tablets
By Chlor-Trimeton
mpn: 0310702017061, ean: 0310702017061,
Chlorpheniramine Maleate 12 mg Extended Release Tablets, generic equivalent to Chlor-Trimeton 12 Hour Tablets. Temporarily relieves the following symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itchy, watery eyes, itching of the nose or throat. Anithistamine.Chlorpheniramine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold. Medication works by blocking histamine, a certain natural substance that the body makes during

Naväge SaltPod® 30-Pack (30 SaltPods)
By Navage
mpn: RSI14, ean: 0858492004019,
Clinically proven formula: all-natural and no drugs. Naväge® SaltPod® saline concentrate capsules are a scientifically formulated combination of pure sea salt and purified water. When a SaltPod is placed in the Nose Cleaner crushing chamber and the lid is closed, the SaltPod concentrate bursts into the upper tank's warm water and immediately dissolves - creating perfectly balanced isotonic saline in the same ratio of salt to water that occurs naturally in your body. Doctors agree that

Kirkland Signature Mucus Relief Chest Expectorant (Guaifenesin 400 Mg), 2 bottles of 200-Count Immediate-Release Tablets
By Kirkland Signature
sku: ks mucus relief 2x200, mpn: BHBUSAZIN027049, ean: 0096619363889,
Kirkland signature mucus relief chest expectorant works like mucinex and robitussin at a fraction of the cost.Works like mucinex and robitussin at a fraction of the cost!. 2 bottles of 200 tablets. Mucus relief. Relieves chest congestion. Thins and loosens mucus. Makes cough more productive.

Ayr Saline Nasal Gel with Soothing Aloe, 4 Count
By Ayr
mpn: C00026, ean: 0715785381007,
Ayr Saline Nasal Gel with Soothing Aloe, 4 Counthelps you Breathe Better. Moisturizes & Soothes Dry. Non Medicated. Gluten free.

Zicam Extreme Congestion Relief Nasal Spray, 0.5oz. Bottles (Pack of 2), Fast Powerful Relief for Nasal Congestion from Colds or Allergies
By Zicam
mpn: 00732216301472, ean: 0732216301472,
No-Drip Liquid Nasal Spray helps knock out nasal congestion and sinus pressure. Contains soothing aloe vera. Provides fast relief and lasts up to 12 hours.Contains (2) bottles of 0.5oz Zicam Extreme Congestion Relief Nasal Spray. Zicam's Extreme Congestion Relief Nasal Gel is a fast-working nasal spray that provides relief from severe nasal congestion & sinus pressure due to the symptoms of colds/allergies.. Zicam Extreme Congestion Relief is the maximum strength nasal congestion relief nasal



Privacy Policy / Terms of Service / Accessibility Statement
© 2019 - hqhealthblogs.com. All Rights Reserved.